Alert archive / California / Wind Advisories in 2008

Wind Advisory 33, NWS Phoenix, AZ

December 24, 2008

NWS Phoenix, AZ issued this wind advisory at Dec 24, 2008, 2:12 PM PST. It took effect at Dec 25, 2008, 1:00 PM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2008, 2:12 PM PST (22:12 UTC)
In effect from
Dec 25, 2008, 1:00 PM PST
Expired
Dec 25, 2008, 10:00 PM PST
In force
9 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 242212
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
312 PM MST WED DEC 24 2008


AZZ020-CAZ030>033-251100-
/O.NEW.KPSR.WI.Y.0033.081225T2100Z-081226T0600Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
312 PM MST WED DEC 24 2008 /212 PM PST WED DEC 24 2008/

...WIND ADVISORY IN EFFECT FROM 2 PM MST /1 PM PST/ TO 11 PM MST
/10 PM PST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 2 PM MST /1 PM PST/ TO 11 PM MST /10 PM PST/
THURSDAY.

THE WIND ADVISORY IS FOR SOUTHEASTERN CALIFORNIA...INCLUDING THE
IMPERIAL VALLEY AND JOSHUA TREE NATIONAL PARK...IN ADDITION TO THE
LOWER COLORADO RIVER VALLEY. 

A SERIES OF STRONG PACIFIC STORMS WILL BEGIN TO MOVE THROUGH CALIFORNIA
TONIGHT. SOUTH TO SOUTHWEST WINDS WILL INCREASE OVER JOSHUA TREE
NATIONAL PARK...EASTERN RIVERSIDE AND IMPERIAL COUNTIES IN CALIFORNIA
...AND ALONG THE ARIZONA PORTIONS OF THE LOWER COLORADO RIVER VALLEY
LATE THURSDAY MORNING. BY THURSDAY AFTERNOON...WINDS WILL BECOME
STRONG AND GUSTY...WITH SUSTAINED SPEEDS OF 20 TO 30 MPH...AND GUSTS
EXCEEDING 40 MPH AT TIMES.

THE STRONGEST WINDS ARE EXPECTED TO BLOW OVER JOSHUA TREE NATIONAL
PARK AND ALONG INTERSTATE 10 NEAR DESERT CENTER...IN ADDITION TO THE
IMPERIAL VALLEY AND ALONG INTERSTATE 8 NEAR EL CENTRO. WINDS WILL
EVENTUALLY DIMINISH LATE THURSDAY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

MEYERS
2 follow-up statements
000 
WWUS75 KPSR 251359
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
659 AM MST THU DEC 25 2008

AZZ020-CAZ030>033-260200-
/O.CON.KPSR.WI.Y.0033.081225T2100Z-081226T0600Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
659 AM MST THU DEC 25 2008 /559 AM PST THU DEC 25 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM MST /1 PM PST/ THIS
AFTERNOON TO 11 PM MST /10 PM PST/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM MST /1 PM PST/ THIS
AFTERNOON TO 11 PM MST /10 PM PST/ THIS EVENING. 

THE WIND ADVISORY IS FOR SOUTHEASTERN CALIFORNIA...INCLUDING THE
IMPERIAL VALLEY AND JOSHUA TREE NATIONAL PARK...IN ADDITION TO THE
LOWER COLORADO RIVER VALLEY.

A STRONG PACIFIC STORM WILL MOVE THROUGH CALIFORNIA TODAY. SOUTHWEST
WINDS WILL INCREASE OVER JOSHUA TREE NATIONAL PARK...EASTERN
RIVERSIDE AND IMPERIAL COUNTIES IN CALIFORNIA...AND ALONG THE ARIZONA
PORTIONS OF THE LOWER COLORADO RIVER VALLEY LATER THIS MORNING. THIS
AFTERNOON...WINDS WILL BECOME STRONG AND GUSTY...WITH SUSTAINED
SPEEDS OF 20 TO 30 MPH...AND GUSTS EXCEEDING 40 MPH AT TIMES.

THE STRONGEST WINDS ARE EXPECTED TO BLOW OVER JOSHUA TREE NATIONAL
PARK AND ALONG INTERSTATE 10 NEAR DESERT CENTER...IN ADDITION TO THE
IMPERIAL VALLEY AND ALONG INTERSTATE 8 NEAR EL CENTRO. WINDS WILL
EVENTUALLY DIMINISH LATE THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ESTLE
000 
WWUS75 KPSR 252132
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
232 PM MST THU DEC 25 2008

AZZ020-CAZ030>033-260600-
/O.CON.KPSR.WI.Y.0033.000000T0000Z-081226T0600Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
232 PM MST THU DEC 25 2008 /132 PM PST THU DEC 25 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /10 PM PST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /10 PM PST/ THIS
EVENING. 

THE WIND ADVISORY IS FOR SOUTHEASTERN CALIFORNIA...INCLUDING THE
IMPERIAL VALLEY AND JOSHUA TREE NATIONAL PARK...IN ADDITION TO THE
LOWER COLORADO RIVER VALLEY.

A STRONG PACIFIC STORM WILL MOVE THROUGH CALIFORNIA TODAY. STRONG SOUTHWEST
WINDS WILL OCCUR OVER JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE AND
IMPERIAL COUNTIES IN CALIFORNIA...AND ALONG THE ARIZONA PORTIONS OF
THE LOWER COLORADO RIVER VALLEY. WINDS WILL BECOME STRONG AND
GUSTY...WITH SUSTAINED SPEEDS OF 20 TO 30 MPH...AND GUSTS EXCEEDING
40 MPH AT TIMES.

THE STRONGEST WINDS ARE EXPECTED TO BLOW OVER JOSHUA TREE NATIONAL
PARK AND ALONG INTERSTATE 10 NEAR DESERT CENTER...IN ADDITION TO THE
IMPERIAL VALLEY AND ALONG INTERSTATE 8 NEAR EL CENTRO. WINDS WILL
EVENTUALLY DIMINISH LATE THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Dec 24, 8:55 AM PST, 5 hours 17 minutes earlier.

Area forecast discussion, Dec 24, 8:55 AM PST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
955 AM MST WED DEC 24 2008

.SYNOPSIS...
A SERIES OF PACIFIC STORMS WILL MOVE ACROSS THE AREA THE REST OF THE
WEEK...KEEPING A CHANCE OF SHOWERS IN THE WEATHER PICTURE UNTIL
FRIDAY...AND COOLER THAN NORMAL TEMPERATURES IN PLACE THROUGH THE
WEEKEND. SOME ACCUMULATING SNOW IS POSSIBLE IN THE HIGHER TERRAIN
NORTH AND EAST OF PHOENIX OVERNIGHT THURSDAY INTO FRIDAY AS A COLD
FRONT MOVES ACROSS THE REGION. A DRIER AND WARMER WEATHER PATTERN
WILL BEGIN MOVING BACK INTO THE SOUTHWEST EARLY NEXT WEEK.

&&

.DISCUSSION...
SOME WARM ADVECTION MID CLOUDS PUSHING THROUGH THE AREA TODAY AHEAD
OF OFFSHORE UPPPER LOW. THESE CLOUDS SHOULD DISSIPATE SOME BY AFTN
ALLOWING FOR A BIT MORE WARMING THAN WAS PREVIOUSLY CALLED FOR. HAVE
THEREFORE TWEAKED FIRST PERIOD TEMPS/SKY GRIDS AND DROPPED MENTION
OF ANY PRECIP CWA-WIDE THIS MORNING...KEEPING SLIGHT CHANCES GOING
OUT IN SOME OF WRN ZONES LATE THIS AFTN. MAY NEED TO PUSH TIMING
BACK OF MAIN ONSET OF PRECIP TONIGHT...MOSTLY AFTER 06Z...BUT WILL
HOLD OFF ON MAKING ANY CHANGES IN THIS REGARD UNTIL AFTERNOON
PACKAGE. IN ADDITION...WE MAY NEED TO ISSUE A WIND ADVY FOR LOWER CO
RIVER WWD LATE CHRISTMAS AFTERNOON INTO THE EVENING HOURS BASED ON
CURRENT GRIDS. FINALLY...WE ARE ALSO MULLING OVER THE POSSIBLE NEED
IN AFTERNOON PACKAGE OF A WINTER STORM WATCH LATE CHRISTMAS NIGHT
TIL ABOUT 18Z ON FRIDAY ABOVE 5000 FEET FOR AZ ZONE 24. MORE ON THAT
IN AFTERNOON DISCUSSION. NO FURTHER UPDATES EXPECTED THIS MORNING.

PREVIOUS DISCUSSION...
SATELLITE IMAGERY SHOWS SHORT WAVE RIDGE OVER CALIFORNIA AND NEVADA
EARLY THIS MORNING AHEAD OF THE NEXT SYSTEM TO BRING PRECIP TO OUR
AREA...CURRENTLY CENTERED OFF THE CENTRAL CALIFORNIA COAST. IN
ADDITION TO HIGH CLOUDS CLOUDS STREAMING IN...CONSIDERABLE AMOUNT OF
MID CLOUDS IS COVERING THE REGION ALREADY. MADE A NUMBER OF
ADJUSTMENTS TO POPS PER LATEST GUIDANCE BUT MAIN TRENDS FROM
PREVIOUS FORECAST ARE STILL IN PLACE. POPS BEGIN IN SOUTHEAST
CALIFORNIA TODAY AND SPREAD EASTWARD BECOMING LIKELY OVER MOST OF
THE FORECAST AREA OVERNIGHT TONIGHT. MAIN ADJUSTMENT TO THE POPS WAS
TO SLOW DOWN THE WEST TO EAST DECLINE FOR THURSDAY AND THURSDAY
NIGHT. AS THE SYSTEM CURRENTLY OFFSHORE MOVES INLAND IT IS PROGGED
TO WEAKEN AS A LARGER UPSTREAM TROUGH AND ASSOCIATED FRONT MOVES
SOUTHEASTWARD. THIS SECOND SYSTEM WILL LEAD TO AN INCREASE IN POPS
OVERNIGHT THURSDAY NIGHT FOR SOUTH-CENTRAL ARIZONA WITH SLIGHT
CHANCES CONTINUING OVER SOUTHWEST ARIZONA. POPS DECREASE
SIGNIFICANTLY FRIDAY WITH LINGERING SLIGHT CHANCES FRIDAY NIGHT OVER
THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA. POPS ARE EXPECTED TO
END OVER SOUTHEAST CALIFORNIA LATE THURSDAY NIGHT. THE SECOND SYSTEM
WILL ALSO LEAD TO BREEZY TO WINDY CONDITIONS THURSDAY AND THURSDAY
NIGHT. SNOW LEVELS WILL REMAIN FAIRLY HIGH...ABOVE 5000 FEET THROUGH
THURSDAY EVENING...THEN DROPPING RAPIDLY FROM WEST TO EAST AS THE
FRONT COMES THROUGH. THE AIRMASS LOOKS LIKE IT WILL BE COLD ENOUGH
FOR SNOW LEVELS DOWN TO 3000 FEET FRIDAY. HOWEVER...THE BULK OF THE
PRECIPITATION WILL BE OVER BY THEN. ANTICIPATE WELL UNDER AN INCH IN
JOSHUA TREE AND POSSIBLY 2 INCHES ABOVE 5000 FEET IN SOUTH-CENTRAL
ARIZONA. AS WOULD BE EXPECTED...HIGH TEMPERATURES WILL BE WELL BELOW
NORMAL DURING THIS PERIOD...POSSIBLY 15 DEGREES BELOW NORMAL FRIDAY.

CLEARING SKIES AND DRY AIR FRIDAY NIGHT WILL LEAD TO A BIG DROP IN
LOW TEMPERATURES...MID 20S TO MID 30S ON THE LOWER ELEVATIONS
INCLUDING THE PHOENIX AREA. IT REMAINS TO BE SEEN HOW MUCH LINGERING
WIND THERE WILL BE TO KEEP MIXING GOING. QUITE POSSIBLY WE WILL NEED
TO ISSUE A FREEZE WARNING FOR THAT TIME FRAME. AS A FLAT RIDGE
BUILDS IN...MOSTLY CLEAR SKIES AND STABLE CONDITIONS CAN BE EXPECTED
OVER THE WEEKEND. HIGHS WILL STILL PROBABLY BE IN THE 50S ON THE LOW
ELEVATIONS...ESPECIALLY VALLEYS LIKE PHOENIX WHICH ARE PRONE TO
STRONG INVERSIONS. SUNDAY MORNING WILL BE LITTLE IF ANY WARMER THAN
SATURDAY MORNING. EXPECT A GRADUAL WARMING TREND INTO EARLY NEXT
WEEK WITH A FLAT RIDGE IN PLACE.

&&

.AVIATION...
THICKENING AND LOWERING CLOUDS FROM THE WEST ARE EXPECTED AT KIPL
AND KBLH THIS AFTERNOON AND TONIGHT...AND AT KPHX AND KIWA TONIGHT
WITH SHOWERS AND CEILINGS AS LOW AS 3 OR 4 THOUSAND FEET LATE
TONIGHT OR BY 0800 GMT THURSDAY MORNING. SUSTAINED WIND SPEEDS ARE
GENERALLY EXPECTED TO BE LESS THAN 10 KNOTS TODAY THROUGH THE
OVERNIGHT HOURS TONIGHT. THE WIND DIRECTION IS EXPECTED TO REMAIN
FROM THE EAST OR SOUTHEAST AT KPHX AND KIWA THROUGH TODAY AND
TONIGHT.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...THE CHANCE OF SHOWERS WILL BE LIMITED TO
SOUTHERN GILA COUNTY FRIDAY...AND WILL MOSTLY BE EARLY AS THE SHOWERS
WILL BE ENDING FROM THE WEST. OTHERWISE...DRY WEATHER IS EXPECTED
THROUGH THE PERIOD. MUCH DRIER AIR WILL SPREAD IN ON BREEZY WINDS
FROM THE WEST AND NORTHWEST ESPECIALLY IN SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA FRIDAY AND SOUTH-CENTRAL ARIZONA SATURDAY.
HOWEVER...WITH A QUITE COLD AIRMASS...RELATIVE HUMIDITY IS EXPECTED
TO REMAIN WELL ABOVE THE CRITICAL 15 PERCENT...GENERALLY BETWEEN 20
AND 30 PERCENT...EXCEPT 30 TO 40 PERCENT EAST AND SOUTHEAST OF
PHOENIX. GOOD RECOVERY OF HUMIDITY IS EXPECTED AT NIGHT WITH VERY
COLD AIR AND BELOW FREEZING MINIMUM TEMPERATURES THIS WEEKEND EVEN
IN MOST DESERT AREAS EXCEPT THE WARMEST URBAN AREAS. SOMEWHAT OF A
WARMING TREND TO CLOSER TO AVERAGE TEMPERATURES IS EXPECTED EARLY
NEXT WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...ESTLE/AJ
AVIATION...ELLIS
FIRE WEATHER....ELLIS
Hazardous weather outlook, Dec 24, 4:53 AM PST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
553 AM MST WED DEC 24 2008

AZZ024-250100-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
553 AM MST WED DEC 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

RAIN SHOWER ACTIVITY IS EXPECTED TO BEGIN TONIGHT...BUT AMOUNTS ARE
NOT EXPECTED TO CAUSE ANY RUNOFF PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PRECIPITATION WILL BE LIKELY THURSDAY AND THURSDAY NIGHT BEFORE
CHANCES DECREASE FRIDAY. STORM TOTAL RAINFALL OF ONE TO TWO INCHES
CAN BE ANTICIPATED WHICH MAY CAUSE SOME WASHES TO RUN...THOUGH NO
FLASH FLOODING IS ANTICIPATED AT THIS TIME.

SNOW LEVELS WILL REMAIN ABOVE 5500 FEET THROUGH THURSDAY EVENING
BEFORE DROPPING RAPIDLY AS A COLD FRONT FINALLY MOVES THROUGH. SNOW
LEVELS FRIDAY WILL LOWER TO 3000-3500 FEET WITH ACCUMULATIONS OF UP
TO TWO INCHES POSSIBLE ABOVE 5000 FEET.

LOW TEMPERATURES OVER THE WEEKEND WILL BE QUITE COLD WITH TEENS AND
20S COMMON BEFORE A GRADUAL WARM UP EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

AZZ020>023-025>028-CAZ030>033-250100-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
553 AM MST WED DEC 24 2008 /453 AM PST WED DEC 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...
SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

RAIN SHOWER ACTIVITY IS EXPECTED TO BEGIN TONIGHT...BUT AMOUNTS ARE
NOT EXPECTED TO CAUSE ANY RUNOFF PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PRECIPITATION WILL BE LIKELY THURSDAY AND THURSDAY NIGHT BEFORE
CHANCES DECREASE FRIDAY. STORM TOTAL RAINFALL OF HALF AN INCH TO ONE
INCH WILL BE POSSIBLE...LESS SO OVER SOUTHEAST CALIFORNIA. THIS MAY
CAUSE SOME WASHES TO RUN BUT NO FLASH FLOODING IS ANTICIPATED AT
THIS TIME.

LOW TEMPERATURES WILL BE QUITE COLD OVER THE WEEKEND. THE LOWER
ELEVATIONS WILL DROP TO THE MID 20S TO MID 30S...INCLUDING THE
PHOENIX AREA...SATURDAY AND SUNDAY MORNINGS. A GRADUAL WARM UP IS
EXPECTED EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

AJ

Nearby

Wind Advisories in California, 2008Wind Advisories in Arizona, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.